MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV ACCESSORY APU444 AORTIC PUNCH SHRT 4.4MM; HEART-VALVE, MECHANICAL

Medtronic Mexico S. De R.L. De CV ACCESSORY APU444 AORTIC PUNCH SHRT 4.4MM; HEART-VALVE, MECHANICAL
Model Number APU444
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional information received reported that the device was used during a coronary bypass procedure.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Sections updated: b.5 d.Lot # medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACCESSORY APU444 AORTIC PUNCH SHRT 4.4MM
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50523470
Report Number9617601-2026-05375
Device Sequence Number21212793
Product Code LWQ
UDI-Device Identifier00763000122140
UDI-Public(01)00763000122140(17)280306(10)233407400
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPU444
Device Catalogue NumberAPU444
Device Lot Number233407400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown